# SDR CA140120015

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 40,281 hours
- Engine: Ge CFM567B24
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Condition: Failed
- Location: Cockpit
- Part time: 40,413 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) MCC HAS BEEN ADVISED THAT ACFT CONDUCTED AN AIR TURN BACK DUE TO A DISPLAY SOURCE ANNUNCIATION PREVENTING THEM FROM CONDUCTING A REQUIRED CAT IIIA APPROACHED IN POSSIBLE CAT IIIA CONDITIONS.  NR 2 DEU WAS REPLACED AND TESTED SERVICEABLE IAW MM 31-62-21.   REMOVE DEU,
